# SDR QXEA9500078

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PH
- Make and model: Dorner DO328100
- Aircraft serial: 3010
- System (JASC): 3510 · Crew Oxygen System
- Part: Pbe
- Part number: 4566M37B042NM
- Condition: Contaminated
- Location: Cockpit
- Part time: 317 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND COCKPIT PBE CONTAMINATED.  REPLACED PBE AND RETURNED AIRCRAFT TO SERVICE.
